It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Hepatitis Message Board

  • Questions about Pegacy's injections ?

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 03-28-2004, 09:14 AM   #1
    smileylady
    Junior Member
    (female)
     
    smileylady's Avatar
     
    Join Date: Mar 2004
    Posts: 12
    smileylady HB User
    Questions about Pegacy's injections ?

    Hello to everyone!
    Can anyone offer any suggestions on what day of the week, and what time of the day, seems to work the best to take Pegacy's injections?
    I am to begin on Pegacy's with ribiviran in a couple of weeks.
    I am wondering what seems to be the average time frame for I might expect to feel at my worst. Does it seem worse within a few hours or within a few days of an injection?
    I don't know if I it would be better for me to take my shots morning, evening or bedtime, or during the week, or on the weekend.
    I am also wondering if I can expect the very first shot to be my worst? or Should I expect to feel a little little worse as time goes on.
    I would like to have an idea on what I might expect.
    I spoke with a lady who was on one non-pegulated interferon a few years ago and she said that her first shot was really horrible, but it got easier after that.
    I hear that the Pegacy's is suppose to be a little bit better as far as side effects. Could some of you who have taken Pegacy's share with me what you experienced with your first shot and did the sides get better or worse as time goes on?
    Thanks so much!

     
    Sponsors Lightbulb
       
    Old 04-01-2004, 05:34 AM   #2
    hordubal
    Senior Member
    (male)
     
    hordubal's Avatar
     
    Join Date: Oct 2003
    Location: Prague, CZ
    Posts: 119
    hordubal HB Userhordubal HB Userhordubal HB User
    Re: Questions about Pegacy's injections ?

    Hi,
    the very first thing is, that we are all different, and the reaction on tx as well. I can tell you my experiences. I was on Interferon (3 times a week) and Pegasys, therefore I can compare.

    Sides by Pegasys were MUCH LOWER! I felt tired, sometimes headache, but I was able to work all the time. From my point of view, sides by Pegasys are not comparable with sides by plain Interferon.

    Usually the sides at the beginning are worse than later. That was my case as well.

    Which day of week is the best for injection? I choose friday. Saturday and sunday I felt not very good, monday was better etc. I choose friday, because I like to make trips throuhgh the weekend. Interferon must be kept cool (under 8 C), and that makes the travelling complicated.

    You will have to learn how to handle the side effects. Try to observe, what helps you, and what not. Probably you will feel tired, fatigue, etc. Learn youreslf to rest. When I was on Pegasys, I used to sleep 9 hours a day! But have found that sleep helps me.

    Another important thing is water. You should drink a lot! 3 liters a day or more! Water, juice, etc. No alcohol (of course!), no coffee, no Cola.
    And no smoking!

    There are many web sites, where you can learn the DOs and DONTs.

    Well, therapy is a long run. But you can win only if you fight.
    Thats the life.
    I wish you good luck!

    Petr

     
    Old 04-01-2004, 05:42 AM   #3
    hordubal
    Senior Member
    (male)
     
    hordubal's Avatar
     
    Join Date: Oct 2003
    Location: Prague, CZ
    Posts: 119
    hordubal HB Userhordubal HB Userhordubal HB User
    Wink P.s.

    Sorry, I forgot: in another thread you asked me, if decafe coffee is OK.

    Well, i do not know what "decafe coffee" exactly means (I live in central Europe, and I did not drink caffee in my life). But important is, if this coffee contain Coffein (try to read the label on the box). Generally - try to avoid everything, what is not suitable for children

    Bye

    Petr

     
    Old 04-01-2004, 09:50 AM   #4
    thanbey
    Inactive
    (female)
     
    Join Date: Nov 2000
    Posts: 693
    thanbey HB Userthanbey HB Userthanbey HB Userthanbey HB Userthanbey HB Userthanbey HB Userthanbey HB Userthanbey HB Userthanbey HB Userthanbey HB Userthanbey HB User
    Re: Questions about Pegacy's injections ?

    Coffee is fine in moderation.

    Drinking enough water to stay hydrated is important and the maount is variable from person to person. There is as much risk to drinking too much water as there is to drinking too little.

    Smoking anything or being exposed to smoke of any kind is associated with increased damage to the liver.

    For more information on this and other issues, check out "thanbey responds" on the website below my name. It is a compilation of questions and answers on a number of topics from this and other boards.

    best wishes,

    thanbey

     
    Old 04-02-2004, 07:32 PM   #5
    smileylady
    Junior Member
    (female)
     
    smileylady's Avatar
     
    Join Date: Mar 2004
    Posts: 12
    smileylady HB User
    Re: Questions about Pegacy's injections ?

    Thank you so much for your reply!
    It is very helpful to me to know how other people have reacted.
    Thank you for sharing your experiences with me!!!

     
    Old 04-02-2004, 07:46 PM   #6
    smileylady
    Junior Member
    (female)
     
    smileylady's Avatar
     
    Join Date: Mar 2004
    Posts: 12
    smileylady HB User
    Re: Questions about Pegacy's injections ?

    Thanbey,
    Thank you for all of your replies and for all of the wonderful information you have shared. You have been a tremendous help to me!!!
    I am learning so much from reading the information on your website. It's really great!
    My doctor had mentioned that I would need to drink a gallon of water a day.
    That sure sounds like a lot! Is there I way I will be able to tell if I am drinking too much water?
    Thanks!!

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    questions about cortisone injections squarebox Arthritis 14 03-24-2011 08:45 PM
    Questions About - Lumbar Epidural Injections - truivia Back Problems 8 05-01-2010 08:51 PM
    Diagnosis Confirmed Yesterday- Questions about Copaxone LLCRGD Multiple Sclerosis 18 11-07-2008 05:31 AM
    Questions about injections comeonnow Back Problems 11 09-04-2008 06:25 PM
    Questions about injections & broad based central disc protrusion?? skych Spinal Cord Disorders 3 08-26-2007 07:18 PM
    Questions about facet joint injections myhearthurts Back Problems 6 04-24-2007 06:18 AM
    CSPine - C3/4, 5/6 herniations and stenosis -questions puparoo Hernia 11 07-13-2006 07:10 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 01:31 AM.





    © 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!